New York Journal of Mathematics
Volume 22 (2016) 57-93


Aaron Mazel-Gee

Quillen adjunctions induce adjunctions of quasicategories

view    print

Published: January 25, 2016
Keywords: model categories, quasicategories, adjunctions, Quillen adjunctions
Subject: 18A40

We prove that a Quillen adjunction of model categories (of which we do not require functorial factorizations and of which we only require finite bicompleteness) induces a canonical adjunction of underlying quasicategories.


Partially supported by NSF grant DMS-0838703

Author information

University of California, Berkeley, 970 Evans Hall #3840, Berkeley, CA 94720-3840